Ukrainian Mathematical Journal

, Volume 45, Issue 5, pp 798–801 | Cite as

An estimate of the remainder term in the central limit theorem for r-independent random variables

  • Sh. Sharakhmetov
Brief Communications
  • 25 Downloads

Abstract

We suggest a method for the investigation ofr-independent random variables by using multiplicative systems. An estimate of the remainder term in the central limit theorem forr-independent random variables is obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Alexits,Convergence Problems of Orthogonal Series, Pergamon Press, Oxford (1961).Google Scholar
  2. 2.
    N. S. Bakhvalov, “On optimal estimates of the convergence of quadrature processes,” in:Methods of Solving Differential and Integral Equations and Quadrature Formulas [in Russian], Nauka, Moscow (1964), pp. 5–63.Google Scholar
  3. 3.
    B. V. Gladkov, “Sums of random variables, anyr of which are independent,”Mat. Zametki,32, No. 3, 385–393 (1982).Google Scholar
  4. 4.
    B. V. Gladkov, “Central limit theorem for sums of random variables, anyr of which are independent,”Diskret. Mat.,1, No. 1, 22–28 (1989).Google Scholar
  5. 5.
    Sh. Sharakhmetov, “An estimate of the remainder term in the central limit theorem for a strongly multiplicative system of functions,” in:Random Processes and Mathematical Statistics [in Russian], Fan, Tashkent (1978), pp. 179–183.Google Scholar
  6. 6.
    V. V. Petrov,Sums of Independent Random Variables, Springer, New York (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Sh. Sharakhmetov
    • 1
  1. 1.Tashkent UniversityTashkent

Personalised recommendations